Discussions that mention norvasc

High & Low Blood Pressure board


Gail,

I was on amlodipine (norvasc), a similar CCB, and yes, ccbs can cause sleep disturbances (many other bp medications do also. I checked for amlodipine specifically and sleep disturbances is listed one of the side effects. The feeling hot, or flushing (turning red in the face) is also listed as a side effect of felodipine...and yes, I experienced that on my CCB, amlodipine.

I suspect many people experience sleep disturbances on bp meds but attribute their sleep problems to getting up to pee, menopause, stress, and other things...as a result I think sleep problems are underreported as side effects. As someone who has been diagnosed with a sleep disorder, I have learned alot since my diagnosis. The most important thing I've learned is that the bp medications caused more sleep problems for me than my sleep disorder...interesting, huh?

Bethsheba